# SDR GTIA9901086

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1133106DME
- Condition: Deployed
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR SLIDE PACK FELL TO GROUND AND DEPLOYED.  REPLACED L-1 DOOR SLIDE PACK IAW DC-9 MM 25-61-00.  (M)
